Lupa

Show document Help

A- | A+ | Print
Title:A decomposition for Markov processes at an independent exponential time
Authors:ID Perman, Mihael (Author)
Files:.pdf RAZ_Perman_Mihael_i2017.pdf (312,49 KB)
MD5: 481E83DD4451DF5B8A5E5CBEC9174BFC
 
Language:English
Work type:Unknown
Typology:1.01 - Original Scientific Article
Organization:ZUP - University of Primorska Press
Abstract:The path of Markov process X run up to an independent exponential random time Sθ can be decomposed into the part prior to the last exit time from a point before Sθ, and the remainder up to Sθ. In this paper the laws of the two segments are identified under suitable assumptions using excursion theory.
Year of publishing:2017
Number of pages:str. 51-65
Numbering:Vol. 12, no. 1
PID:20.500.12556/RUP-17624 This link opens in a new window
UDC:519.217
ISSN on article:1855-3966
DOI:10.26493/1855-3974.943.2a3 This link opens in a new window
COBISS.SI-ID:17677145 This link opens in a new window
Publication date in RUP:03.01.2022
Views:1207
Downloads:20
Metadata:XML DC-XML DC-RDF
:
PERMAN, Mihael, 2017, A decomposition for Markov processes at an independent exponential time. Ars mathematica contemporanea [online]. 2017. Vol. 12, no. 1, p. 51–65. [Accessed 3 April 2025]. DOI 10.26493/1855-3974.943.2a3. Retrieved from: https://repozitorij.upr.si/IzpisGradiva.php?lang=eng&id=17624
Copy citation
  
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Similar works from our repository:

No similar works found
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Ars mathematica contemporanea
Publisher:Društvo matematikov, fizikov in astronomov, Društvo matematikov, fizikov in astronomov, Univerza na Primorskem, Fakulteta za matematiko, naravoslovje in informacijske tehnologije
ISSN:1855-3966
COBISS.SI-ID:239049984 This link opens in a new window

Secondary language

Language:Slovenian
Title:Dekompozicija za Markovske procese pri neodvisnem eksponentnem času
Abstract:Pot Markovskega procesa X, ki teče do neodvisnega eksponentnega slučajnega časa Sθ, se da dekomponirati v del pred zadnjim izhodnim časom od točke pred Sθ, in v preostanek do Sθ. V članku identificiramo zakone teh dveh segmentov pod primernimi predpostavkami z uporabo ekskurzijske teorije.
Keywords:markovski procesi, ekskurzije, dekompozicija zadnjega izhoda, difuzije, Brownovo gibanje


Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica